# SDR ASAA2018010823108

- Difficulty date: January 8, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 34,280 hours, 10,226 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 8243921003
- Part serial: 2007089503
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 33,799 hours, 11,870 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE SELECTOR KNOB ON THE PRESSURIZATION PANEL WHEN TURNED DOESN'T CHANGE OR SELECTS A RANDOM NUMBER TO OPPOSITE DIRECTION.  ACFT GROUNDED.  VERIFIED FLT ALT KNOB STICKS OR WORKS BACKWARD WHEN OPERATED. REMOVED AND REPLACED CABIN PRESSURE CONTROL MODULE IAW AMM 21-31-02.  ALL TESTS PASSED.  NO FAULTS AFTER REPLACEMENT.
